# SDR AUS20020422

- Difficulty date: April 24, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Gippld GA200
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Misoverhauled
- Location: Magneto
- Part time: 280 cycles
- Component: Magneto, Slick, 6330
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

(AUS) RT MAGNETO BEARING INCORRECTLY ASSEMBLED. ROTOR HARD TO ROTATE. COIL FAULTY.
